# SDR DALA201902221120

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 46,423 hours, 24,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOC FR66 TO FR68 STR23 LH SIDE AT AFT GALLEY AREA, REPLACED LOWER SILL LOC. FR.66 TO FR 68 STR. 23 LH SIDE AT AFT GALLEY AREA PER A319 SRM 51-42-11 AND DWG D53480505
